# SDR SIMA20151129003

- Difficulty date: November 29, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 37,663 hours, 34,512 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Tear Strap
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE EVENT.  FRAME 59 TEAR STRAP ELONGATED HOLE, BETWEEN STRINGER 04R & BUTT STRAP BELOW STRINGER 05R.  PERFORMED REPAIR IAW ERS-EM-53MR-1798.
